# SDR UIEA2024060500478

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,439 hours, 20,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1461-1483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO, BTW STA 1461 AND 1483, STRG 17L WITH CRACK.( CRACK ON FUSELAGE SECTION 46 STRINGER FLANGE BETWEEN  STA 1461 / 1480 AND STGR 17L WAS REPAIRED PER SRM 53-00-03-2R-1. NO FURTHER DEFECT NOTED. )
